# SDR 20000412SH020

- Difficulty date: January 4, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 369D254225
- Condition: Leaking
- Location: T/R Transmission
- Component: T/R Transmission
- Component part number: 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE TAIL ROTOR OUTPUT SEAL LEAKING.  REPLACED SEAL. (X)
